# SDR AALA20040466

- Difficulty date: April 14, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4040800912
- Condition: Inoperative
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT T032  RETURNED TO LAX DUE TO AILERON LOCKOUT, RUDDER RATIO EICAS MESSAGE AND ALL THREE AUTOPILOTS INOPERATIVE.  LANDED OVERWEIGHT WITHOUT INCIDENT.  ACCOMPLISHED OVERWEIGHT INSPECTION AND REPLACED LEFT AND RIGHT HAND AIR DATA COMPUTERS (4040800912 FROM HONEYWELL), LEFT AND RIGHT HAND STABILIZER TRIM, AILERON MODULE (285T0015117MODD FROM BOEING) AND AUTOPILOT MODE CONTROL PANEL (8221492102 FROM ROCKWELL COLLINS).  SYSTEM GROUND CHECKED NORMAL OPERATION.
